"A Reduced Set of Moves on One-Vertex Ribbon Graphs Coming from Links" by Heather M. Russell, Susan Abernathy et al.
 

DOI

10.1090/S0002-9939-2013-11807-1

Abstract

Every link in R3 can be represented by a one-vertex ribbon graph. We prove a Markov type theorem on this subset of link diagrams.

Document Type

Post-print Article

Publication Date

2014

Publisher Statement

Copyright © 2014 American Mathematical Society

The definitive version is available at: http://www.ams.org/journals/proc/2014-142-03/S0002-9939-2013-11807-1/

DOI: 10.1090/S0002-9939-2013-11807-1

Full Citation:

Abernathy, Susan, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell, and Neal W. Stoltzfus. "A Reduced Set of Moves on One-Vertex Ribbon Graphs Coming from Links." Proceedings of the American Mathematical Society 142, no. 3 (2013): 737-752. doi:10.1090/s0002-9939-2013-11807-1.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 2
  • Usage
    • Downloads: 67
    • Abstract Views: 14
  • Captures
    • Readers: 4
see details

Share

COinS